# SDR SWAA2023110809826

- Difficulty date: October 11, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER ANGLE OF WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS 380 TO BS 400 AND APROX BL0 ON PAX CABIN 2023-637759<[01] REPLACED UPPER ANGLE OF WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS 380 TO BS 400 AND APROX BL0 ON PAX CABIN I.A.W B737-700 SRM 51-40-02 AND DWG 143A5400 SHEET 92 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED UPPER ANGLE OF WEB INTERCOSTAL LOCATED ON FLOOR STRUCTURE BTW BS 380 TO BS 400 AND APROX BL0 ON PAX CABIN I.A.W B737-700 SRM 51-40-02 AND DWG 143A5400 SHEET 92 REV -. SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED;[03] JOB COMPLETED AS RII IN STEP 2.
